# SDR CALA2018020900552

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 76,299 hours, 18,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 CABIN DOOR SLIDE ARM LIGHT WILL NOT ILLUMINATE.  REMOVED DEBRIS FROM PROXIMITY SENSOR LIGHT INDICATION WORKING OK IAW MM 25-66-10-202-039, MM 25-66-11-402-007, AND GMM 09-25-25,
